Chelsea has missed 5 days of school. She tried twice to go and I had to pick her up before lunch. I think the Malarone 250mg, oral antibiotic, is making her sick. I notice 2 hours after I gave it to her she gets real bad leg aches, stomach ache and headache. I was giving it to her before she went to school. So now I am going to try to cut it down to one a day and take it later in the day. What do you guys think? She is also taking Levaquin 250 mg. once a day.Thanks for listening. :) Still not good with this web site .. so if I don't type back it's because I am still not sure what it is all about.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...